# SDR CA110706005

- Difficulty date: July 5, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6617304
- Condition: Cracked
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

NR 2 EDP LOW PRESSURE CAUTION LIGHT DURING DESCENT.  ALL NR 2 HYD PRESSURE WAS LOST.  THE OPERATOR REPORTED THAT THE NR 2 EDP WAS FOUND CRACKED (SPLIT) IN 2.
